Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Buchmann, B., Chan, N.H. 
Titel:
Asymptotic theory of least square estimators for nearly unstable processes under strong dependence. 
Abstract:
This paper considers the effect of least squares procedures for nearly unstable linear time series with strongly dependent innovations. Under a general framework and appropriate scaling, it is shown that ordinary least squares procedures converge to functionals of fractional Ornstein-Uhlenbeck processes. We use fractional integrated noise as an example to illustrate the important ideas. In this case, the functionals bear only formal analogy to those in the classical framework with uncorrelated...    »
 
Stichworte:
Autoregressive process, least squares, fractional noise, fractional integrated noise, fractional Brownian motion, fractional Ornstein- Uhlenbeck process, long-range dependence, nearly nonstationary processes, stochastic integrals, unit-root problem . 
Zeitschriftentitel:
Ann. Appl. Probab 
Jahr:
2007 
Band / Volume:
35 
Heft / Issue:
Seitenangaben Beitrag:
2001-2017 
Reviewed:
ja 
Sprache:
en 
Status:
Verlagsversion / published 
Semester:
SS 07 
Format:
Text